Learn how to use Mayo Clinic Connect
Request an Appointment
Have any men been diagnosed with COP (Cryptogenic Organizing Pneumonia) not to be confused with COPD while taking the prescription drugs Finasteride and Tamsulosin? COP has no known caused and is treated with steroids.
Thanks for spelling out COP (Cryptogenic Organizing Pneumonia). I did initially think you were referring to COPD. I had to look it up and found out that COP is a rare lung condition affecting the small airways (bronchioles) and alveoli (tiny air sacs). It was previously known as idiopathic bronchiolitis obliterans with organizing pneumonia (BOOP). Of course you know that already, but I thought I'd share for the sake of others reading this.
Do you think that the prescription drugs for BPH are contributing/causing the COP? Have you started steroid treatment?
They have taken him off the drugs. They have started steroid treatment. They have taken him off all sedatives finally. Two days ago the last. His EEG is improving but he will not wake up or respond. We have seen some movement with his mouth, one hand and one foot (only a little bit). I believe the BPH caused this condition, but the sedatives have slowed down his EEG. Doctors don't agree with BPH drugs. I'm not a doctor or nurse so am only speculating since I know my husband. Thanks for your input.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In